# SDR SIMA20140701017

- Difficulty date: July 1, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 24,161 hours, 20,385 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 78812
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 8 EMER LIGHT STRIP WIRING CONNECTORS ON PLANE SIDE BROKEN OFF.  INSTALLED NR 8 EMER LIGHT CONNECTORS ON PLANE SIDE IAW SWPM 20-21-00.  SEE BOW 159911 FOR OPERATIONS CHECK.
